Behaviors of multivariable finite Euler products in probabilistic view

Takahiro Aoyama, Takashi Nakamura

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The finite Euler product is known one of the classical zeta functions in number theory. In [1], [2] and [3], we have introduced some multivariable zeta functions and studied their definable probability distributions on Rd. They include functions which generate infinitely divisible, not infinitely divisible characteristic functions and not even to be characteristic functions. In this paper, we treat some multivariable finite Euler products and show how they behave in view of such properties.

Original languageEnglish
Pages (from-to)1691-1700
Number of pages10
JournalMathematische Nachrichten
Volume286
Issue number17-18
DOIs
Publication statusPublished - Dec 2013
Externally publishedYes

Fingerprint

Euler Product
Infinitely Divisible
Characteristic Function
Riemann zeta function
Number theory
Probability Distribution

Keywords

  • Characteristic function
  • Finite Euler product
  • Infinite divisibility

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Behaviors of multivariable finite Euler products in probabilistic view. / Aoyama, Takahiro; Nakamura, Takashi.

In: Mathematische Nachrichten, Vol. 286, No. 17-18, 12.2013, p. 1691-1700.

Research output: Contribution to journalArticle

Aoyama, Takahiro ; Nakamura, Takashi. / Behaviors of multivariable finite Euler products in probabilistic view. In: Mathematische Nachrichten. 2013 ; Vol. 286, No. 17-18. pp. 1691-1700.
@article{615c71d915d241ebb239876e6ae8221b,
title = "Behaviors of multivariable finite Euler products in probabilistic view",
abstract = "The finite Euler product is known one of the classical zeta functions in number theory. In [1], [2] and [3], we have introduced some multivariable zeta functions and studied their definable probability distributions on Rd. They include functions which generate infinitely divisible, not infinitely divisible characteristic functions and not even to be characteristic functions. In this paper, we treat some multivariable finite Euler products and show how they behave in view of such properties.",
keywords = "Characteristic function, Finite Euler product, Infinite divisibility",
author = "Takahiro Aoyama and Takashi Nakamura",
year = "2013",
month = "12",
doi = "10.1002/mana.201200151",
language = "English",
volume = "286",
pages = "1691--1700",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "17-18",

}

TY - JOUR

T1 - Behaviors of multivariable finite Euler products in probabilistic view

AU - Aoyama, Takahiro

AU - Nakamura, Takashi

PY - 2013/12

Y1 - 2013/12

N2 - The finite Euler product is known one of the classical zeta functions in number theory. In [1], [2] and [3], we have introduced some multivariable zeta functions and studied their definable probability distributions on Rd. They include functions which generate infinitely divisible, not infinitely divisible characteristic functions and not even to be characteristic functions. In this paper, we treat some multivariable finite Euler products and show how they behave in view of such properties.

AB - The finite Euler product is known one of the classical zeta functions in number theory. In [1], [2] and [3], we have introduced some multivariable zeta functions and studied their definable probability distributions on Rd. They include functions which generate infinitely divisible, not infinitely divisible characteristic functions and not even to be characteristic functions. In this paper, we treat some multivariable finite Euler products and show how they behave in view of such properties.

KW - Characteristic function

KW - Finite Euler product

KW - Infinite divisibility

UR - http://www.scopus.com/inward/record.url?scp=84888854187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888854187&partnerID=8YFLogxK

U2 - 10.1002/mana.201200151

DO - 10.1002/mana.201200151

M3 - Article

VL - 286

SP - 1691

EP - 1700

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 17-18

ER -